, Volume 30, Issue 5, pp 737-756

Lipschitz stability of impulsive systems of differential equations

Purchase on Springer.com

$39.95 / €34.95 / £29.95*

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access

Abstract

Notions ofLipschitz stability of the zero solution of impulsive systems of differential equations with fixed moments of impulse effect are introduced. Sufficient conditions for various types of uniform Lipschitz stability are obtained and the relations between these notions are investigated. The results obtained are used for the investigation of the uniform Lipschitz stability of the zero solution of linear impulsive systems of differential equations.